# SDR UALA2009112303647

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 75,484 hours, 12,251 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 29
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED LOSES PRESS WHENEVER THROTTLE IS IN LOW THRUST CONDITION.  REPLACED PRESSURE REGULATING VALVE CONTROLLER.  RAN ENG PNEU PRESSURE NORMAL.
